Boundary blow-up insemilinear elliptic problems with singular weights at the boundary

DSpace Repository

Boundary blow-up insemilinear elliptic problems with singular weights at the boundary

Show full item record

Files for download

Facebook

Simple item record

Publication BookChapter
Title Boundary blow-up insemilinear elliptic problems with singular weights at the boundary
Author(s) Cheng, Yuanji
Date 2001
Editor(s) Misra, Jagadis Chandra
English abstract
In this paper, we study under what conditions on m(x) and f(u) the problem Δu=m(x)f(u) has a solution in a bounded domain D, which tends to infinity, as x tends to the boundary. We show that if m(x) is singular at the boundary of D, except that the Keller-Osserman condition must hold, the growth of f at the infinity has to be slow for a solution to exist. Some existence results have been established.
Publisher Narosa publishing house, New Delhi
Host/Issue Applicable Mathematics : its perspectives and challenges
ISBN 8173194068
Pages p 68 - 81
Language eng (iso)
Subject(s) Large solutions
Boundary value problems
Boundary estimates
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/11471 (link to this page)

This item appears in the following Collection(s)

Show full item record

Search


Browse

My Account

Statistics